Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 37, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Dec 13, 2022, 11:03 AM CST for Choctaw County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 13, 2022, 11:03 AM CST (17:03 UTC)
- Expired
- Dec 13, 2022, 11:45 AM CST
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 179 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Dec 13, 9:07 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 943 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 405 m²/s²
- 0-3 km storm-relative helicity
- 550 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 10.8
The text
As transmitted.
053
WFUS54 KTSA 131703
TORTSA
OKC023-131745-
/O.NEW.KTSA.TO.W.0037.221213T1703Z-221213T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1103 AM CST Tue Dec 13 2022
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Eastern Choctaw County in southeastern Oklahoma...
* Until 1145 AM CST.
* At 1103 AM CST, a severe thunderstorm capable of producing a
tornado was located 8 miles northwest of Paris, moving northeast at
55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Hugo Lake State Park...
Raymond Gary State Park... Goodland...
Grant... Ord...
Fallon... Huskey...
Swink... Frogville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3391 9564
3415 9537 3415 9516 3394 9516 3396 9523
3389 9526 3390 9526 3391 9527 3387 9529
3389 9533 3387 9534
TIME...MOT...LOC 1703Z 232DEG 46KT 3378 9561
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
050
WWUS54 KTSA 131716
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1116 AM CST Tue Dec 13 2022
OKC023-131745-
/O.CON.KTSA.TO.W.0037.000000T0000Z-221213T1745Z/
Choctaw OK-
1116 AM CST Tue Dec 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR EASTERN
CHOCTAW COUNTY...
At 1115 AM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Goodland, moving northeast at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Hugo Lake State Park...
Raymond Gary State Park... Goodland...
Grant... Ord...
Fallon... Huskey...
Swink... Frogville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3395 9560
3415 9537 3415 9516 3394 9516 3396 9523
3389 9526 3390 9526 3391 9527 3387 9529
3389 9533 3387 9534
TIME...MOT...LOC 1715Z 232DEG 46KT 3388 9546
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$406
WWUS54 KTSA 131725
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1125 AM CST Tue Dec 13 2022
OKC023-131745-
/O.CON.KTSA.TO.W.0037.000000T0000Z-221213T1745Z/
Choctaw OK-
1125 AM CST Tue Dec 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR EASTERN
CHOCTAW COUNTY...
At 1124 AM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles south of Sawyer, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Fort Towson... Sawyer...
Hugo Lake State Park... Raymond Gary State Park...
Fallon... Huskey...
Swink... Frogville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3387 9540 3395 9550 3415 9537 3415 9516
3394 9516 3396 9523 3389 9526 3390 9526
3391 9527 3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 1724Z 232DEG 46KT 3395 9535
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DH324
WWUS54 KTSA 131734
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1134 AM CST Tue Dec 13 2022
OKC023-131745-
/O.CON.KTSA.TO.W.0037.000000T0000Z-221213T1745Z/
Choctaw OK-
1134 AM CST Tue Dec 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR
NORTHEASTERN CHOCTAW COUNTY...
At 1133 AM CST, a severe thunderstorm capable of producing a tornado
was located over Raymond Gary State Park, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Fort Towson... Raymond Gary State Park...
Swink...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3400 9536 3413 9529 3415 9516 3398 9516
3396 9522 3396 9523 3395 9525
TIME...MOT...LOC 1733Z 232DEG 46KT 3401 9524
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DH560
WWUS54 KTSA 131741
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1141 AM CST Tue Dec 13 2022
OKC023-131750-
/O.EXP.KTSA.TO.W.0037.000000T0000Z-221213T1745Z/
Choctaw OK-
1141 AM CST Tue Dec 13 2022
...THE TORNADO WARNING FOR NORTHEASTERN CHOCTAW COUNTY WILL EXPIRE AT
1145 AM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 500 PM CST for southeastern
Oklahoma.
LAT...LON 3400 9536 3413 9529 3415 9516 3398 9516
3396 9522 3396 9523 3395 9525
TIME...MOT...LOC 1740Z 232DEG 46KT 3405 9517
$$
DHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Dec 13, 10:19 AM CST, 44 minutes earlier.
Area forecast discussion, Dec 13, 10:19 AM CST, 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1019 AM CST Tue Dec 13 2022
...New SHORT TERM...
.SHORT TERM...
(The rest of today )
Issued at 1011 AM CST Tue Dec 13 2022
Line of showers and storms moving into far ern OK this morning.
Severe potential into the early afternoon will remain along and
south of I-40 where best shear is in place despite limited
instability. Tornado watch for far SE OK remains in effect through 5 pm.
Next set of updated zones will mainly be based on latest trends
which seem a little faster per the latest hi res guidance. Post frontal
temperatures will remain mild today, so have left those as they are.
Updated ZFP/PFM/AFM out shortly.
&&
.LONG TERM...
(Tonight through Monday)
Issued at 247 AM CST Tue Dec 13 2022
A surface Pacific frontal boundary will push through the area this
evening, bringing a surge of much drier air into the region for
the next several days. Cooler and drier weather is expected
through much of the rest of the week as surface high pressure
settles in. Another quick moving mid level wave could provide a
chance for a few light showers across far southeast Oklahoma
Wednesday afternoon and evening, but better chances will remain
south and east of the area. Near normal temps are expected to
dominate the rest of the forecast period, though some big changes
could be in store heading into next week.
After this system passes, all eyes will be focused on an upcoming
pattern change and looking ahead at the possibility of an outbreak
of Arctic air into the region by next week. It continues to look
likely that we will see the coldest air of the season move into
the area by the middle of next week. Guidance continues to differ
on the timing and intensity of this Arctic intrusion, but it does
appear to turn much colder leading into Christmas. Some chances
at precipitation, including some wintry precipitation will also be
possible at the end of and beyond this forecast package, but
details will continue to be ironed out in the coming days.
Bowlan
&&
.AVIATION...
(12Z TAFS)
Issued at 533 AM CST Tue Dec 13 2022
A band of showers and thunderstorms will affect all sites this
morning, with IFR/LIFR conditions expected. Conditions will
improve to VFR by midday at the Oklahoma sites, and this afternoon
at the Arkansas sites. Gusty south to southeast winds this morning
will gradually diminish and shift to more south to southwest this
afternoon and evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 65 33 48 28 / 30 0 0 0
FSM 64 44 53 31 / 80 0 10 0
MLC 64 39 51 29 / 90 0 0 0
BVO 63 28 45 24 / 10 0 0 0
FYV 62 38 52 25 / 80 0 0 0
BYV 60 42 52 28 / 100 10 10 0
MKO 63 35 49 27 / 90 0 0 0
MIO 61 32 45 26 / 90 0 0 0
F10 64 35 50 27 / 80 0 0 0
HHW 63 43 54 32 / 80 0 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until noon CST today for OKZ057-058-062-063-068-
069.
AR...Wind Advisory until noon CST today for ARZ001-002-010-011.
&&
SHORT TERM...23
LONG TERM....04
AVIATION...05Hazardous weather outlook, Dec 13, 4:45 AM CST, 6 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 445 AM CST Tue Dec 13 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 445 AM CST Tue Dec 13 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Far Southeast Oklahoma. ONSET...Mid Morning. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... A line of showers and thunderstorms will move across the region this morning and early afternoon before exiting off to the east later this afternoon. Storms are expected to stay mostly below severe limits, though a few stronger wind gusts and hail will be possible with storms across northeast Oklahoma early this morning. A better severe risk will exist along and south of I-40 where more instability is present and a few surface based storms could occur. A low end tornado risk is possible with storms near the Red River by mid morning as updrafts become better established in that region. Locally heavy rainfall will also be possible with these storms, where two inches of rain could fall in some isolated locations by this afternoon. Strong, gusty southerly winds will also be possible this morning ahead of the line of storms as a low level jet intensifies. A few gusts near 45 mph will be possible throughout the morning across far northeast Oklahoma and northwest Arkansas where a wind advisory is in effect through noon. Winds will die down some following the passage of the line of storms, as the pressure gradient relaxes. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY THROUGH MONDAY...No Hazards. EXTENDED DISCUSSION... Cooler and drier weather is expected behind the upper level system moving through the area today. Near normal temperatures and minimal precipitation chances look to extend into the weekend. A chance could arrive for some precipitation by Sunday into Monday with some winter precip possible if temperatures get cold enough. Just beyond day 7, looks like a pattern change could occur with an Arctic airmass possibly arriving by mid week next week,bringing much colder temperatures and a chance at some wintry precipitation. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Dec 13, 6:38 AM CST, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
638 AM CST Tue Dec 13 2022
OKZ065-066-131315-
Okmulgee OK-Okfuskee OK-
638 AM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of western Okmulgee and
Okfuskee Counties through 715 AM CST...
At 638 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Paden to near Wewoka.
Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Okemah... Okfuskee...
Henryetta... Boley...
Weleetka... Paden...
Bearden... Castle...
Clearview... Okmulgee State Park...
Pharoah... Bryant...
Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
237.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3564 9629 3564 9619 3568 9619 3576 9600
3529 9598 3529 9644 3546 9644 3546 9647
3543 9650 3543 9652 3546 9654 3544 9657
3541 9654 3539 9654 3540 9657 3552 9659
TIME...MOT...LOC 1238Z 242DEG 45KT 3547 9654 3516 9649
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 13, 7:14 AM CST, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
714 AM CST Tue Dec 13 2022
OKZ065>067-070-071-131345-
Muskogee OK-Okmulgee OK-Okfuskee OK-Wagoner OK-McIntosh OK-
714 AM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of northwestern
McIntosh, southwestern Wagoner, Okmulgee, northwestern Muskogee and
southeastern Okfuskee Counties through 745 AM CST...
At 713 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southwest of Beggs to near Weleetka.
Movement was east at 35 mph.
HAZARD...Wind gusts of 45 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Okmulgee... Henryetta...
Haskell... Morris...
Beggs... Weleetka...
Dewar... Schulter...
Boynton... Grayson...
Council Hill... Hoffman...
Stidham... Preston...
Lake Eufaula State Park... Pharoah...
Bald Hill... Okmulgee State Park...
Redbird... Hitchita...
This includes Interstate 40 in Oklahoma between mile markers 229 and
260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3594 9557 3531 9560 3529 9616 3573 9613
TIME...MOT...LOC 1313Z 251DEG 32KT 3570 9611 3531 9614
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Dec 13, 7:42 AM CST, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
742 AM CST Tue Dec 13 2022
OKZ066-067-070-131415-
Muskogee OK-Okmulgee OK-Wagoner OK-
742 AM CST Tue Dec 13 2022
...A strong thunderstorm will impact portions of southwestern
Wagoner, northeastern Okmulgee and northwestern Muskogee Counties
through 815 AM CST...
At 741 AM CST, Doppler radar indicated a strong thunderstorm near
Bald Hill, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Haskell... Morris...
Porter... Taft...
Boynton... Bald Hill...
Wainwright... Redbird...
Jamesville... Eram...
Choska...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3557 9592 3581 9595 3591 9552 3556 9550
TIME...MOT...LOC 1341Z 254DEG 25KT 3571 9585
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 13, 7:46 AM CST, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
746 AM CST Tue Dec 13 2022
OKZ065-071-073-131430-
Pittsburg OK-Okfuskee OK-McIntosh OK-
746 AM CST Tue Dec 13 2022
...A strong thunderstorm will impact portions of southwestern
McIntosh, central Pittsburg and southeastern Okfuskee Counties
through 830 AM CST...
At 745 AM CST, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Lamar. Another strong thunderstorm was near Dustin.
Both storms were moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mcalester... Eufaula...
Hartshorne... Krebs...
Crowder... Alderson...
Canadian... Indianola...
Hanna... Stidham...
Raiford... Haywood...
Blocker... Vivian...
Arrowhead State Park... Mcalester Regional Airport...
Lake Eufaula State Park... Scipio...
Haileyville... Arpelar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3533 9614 3538 9590 3538 9588 3539 9586
3545 9556 3476 9557 3491 9609 3504 9608
3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3529 9598
3529 9614
TIME...MOT...LOC 1345Z 255DEG 25KT 3506 9607
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 13, 8:48 AM CST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 AM CST Tue Dec 13 2022
OKZ071-073-074-131515-
Haskell OK-Pittsburg OK-McIntosh OK-
848 AM CST Tue Dec 13 2022
...A strong thunderstorm will impact portions of southwestern
Haskell, southeastern McIntosh and northeastern Pittsburg Counties
through 915 AM CST...
At 848 AM CST, Doppler radar indicated a strong thunderstorm 4 miles
south of Crowder, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Quinton... Crowder...
Canadian... Arrowhead State Park...
Blocker... Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3533 9550 3510 9530 3503 9549 3503 9551
3502 9551 3495 9569 3507 9580
TIME...MOT...LOC 1448Z 229DEG 38KT 3506 9566
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 13, 10:44 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1044 AM CST Tue Dec 13 2022
OKZ049-053-075-076-131715-
Choctaw OK-Latimer OK-Pushmataha OK-Le Flore OK-
1044 AM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of eastern Pushmataha,
southeastern Latimer, eastern Choctaw and southwestern Le Flore
Counties through 1115 AM CST...
At 1043 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Yanush to 4 miles southeast
of Snow to near Soper. Small hail is possible. Movement was
northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Hugo... Clayton...
Talihina... Fanshawe...
Sawyer... Rattan...
Soper... Albion...
Talimena State Park... Tuskahoma...
Hugo Lake State Park... Kiamichi...
Clayton Lake State Park... Bengal...
Goodland... Yanush...
Messer... Nashoba...
Oleta... Cloudy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM CST for southeastern
Oklahoma.
&&
LAT...LON 3392 9580 3434 9540 3471 9532 3498 9489
3453 9492 3451 9494 3450 9505 3438 9504
3402 9533
TIME...MOT...LOC 1643Z 241DEG 24KT 3467 9528 3437 9535 3401 9569
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 2:46 AM CST | Wind Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa | 9 hr |
| Dec 13, 5:55 AM CST | Special Weather Statement | TSA | Okfuskee | 35 min |
| Dec 13, 6:38 AM CST | Special Weather Statement | TSA | Okfuskee | 37 min |
| Dec 13, 7:14 AM CST | Special Weather Statement | TSA | McIntosh, Okmulgee | 31 min |
| Dec 13, 7:42 AM CST | Special Weather Statement | TSA | Okmulgee | 33 min |
| Dec 13, 7:46 AM CST | Special Weather Statement | TSA | McIntosh, Pittsburg | 44 min |
| Dec 13, 8:48 AM CST | Special Weather Statement | TSA | McIntosh | 27 min |
| Dec 13, 10:44 AM CST | Special Weather Statement | TSA | Choctaw | 31 min |
| Dec 13, 11:11 AM CST | Special Weather Statement | TSA | LeFlore | 34 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.